# SDR CALA2013082100582

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 70,943 hours, 7,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R EXTERIOR EMERGENCY LIGHT FOUND INOPERATIVE.    LAMPS REPLACED AND TESTED NORMAL IAW AMM 33-51-04.
